# SDR FDEA201007272682

- Difficulty date: July 27, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 140N20044
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STA 1280, STR 10R TO STR 14R, FRAME HAVE 4 EA GOUGES. BLENDED GOUGES BET 10R & 14R AT STA 1280 FRAME. BLEND OUT DM= L=28",W=1.0", D=.009"   ORIGINAL MAT'L THICKNESS .071", FOUND OUT OF LIMITS IAW 53-00-07 FIG. 101 DET, II REPAIR IAW SRM 53-00-07 FIG 201, REPAIR NR 1.  THIS IS A CLASS 'B' REPAIR WITH SUPPLEMENTAL INSPECTIONS REQUIRED IAW SRM 53-00-07, TABLE 203 ZN '3'. INSP THRESHOLD =  12,000 FC, 50,000 AIRFRAME FC'S WHICHEVER COMES FIRST, INSP   METHOD=DVI,INTERVALS =12,000 FC.  MAJOR REPAIR.
